| Model Number |
M00545101 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: the exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used during an endoscopic retrograde cholangiopancreatography (ercp) on an unknown date.During the procedure, when they placed a device through autocap the rynel pu foam inside the cap was dislodged.It is unknown if the foam was pushed into the scope.There was no patient complication as a result of this event.